# SDR CALA2025110610937

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 65,139 hours, 19,411 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD LIGHTING AT L1 DOOR FOUND INOPERATIVE ON ARRIVAL AT GATE,   PROBLEM WAS RESOLVED. OPERATED FWD GALLEY LIGHTS WITH SLIDE ARMED & DISARMED, AS WELL AS WITH FLIGHT DECK DOOR OPEN AND CLOSED. ALL WORKS PROPERLY. GOOD FOR SERVICE.
